Jump to content

redredred

Member Since 06 Dec 2012
Offline Last Active Yesterday, 09:27 PM

Topics I've Started

(Pic Included) Dark Circles Under Eyes After Starting Retina-A (Tretinoin)

14 December 2012 - 12:09 PM



I started tretinoin (0.025%) two nights ago and woke up with puffy eyes. Not quite "swollen" but a little "puffy". Then this morning I woke up with a dark lines under my eyes, almost like dark circles. When my labmate saw me this morning he immediately asked if I got enough sleep last night which means it is pretty noticeable. (For the record, I did get plenty of sleep). I am not putting the gel anywhere near my eyes but I read that since it is absorbed through the skin it can effect sinuses, tear ducts, etc.

I took the photo a few moments ago and it has improved since I woke up. I suppose if you don't really know me that well it might not be very noticeable, but this is pretty abnormal for me.

I've read all over the place and I can't find any cases of this happening. I can't believe my luck.

Anyways, I left a message with my dermatologists office. I wont use the Tretinoin this weekend and I will take some Benadryl to see if that helps with the symptoms until I hear back from them. Posted Image

Has ANYONE experienced this kind of thing?